Q:
 Recently I have been experiencing bad headaches and my blood pressure has been really high even though I have been put on medications to help with this.  What could be causing these bad headaches?

A:
 If you are over 50 with new onset headaches, you need to see your doctor. New headaches in people over 50 can be a sign of a serious medical problem that needs treatment. It is also possible that the medicine you have been given to treat your blood pressure is causing your headaches. Some blood pressure medicines known to cause headaches are ACE inhibitors, alpha-blockers, angiotensin II receptor blockers, and calcium channel blockers. You should discuss this further with your doctor.

Please keep in mind that if you are suffering from bad side effects due to your medication, you may want to consider speaking with your doctor about using Resperate to help lower your blood pressure which has no side effects and is clinically proven to lower high blood pressure within about 4 – 6 weeks.

Learn How RESPeRATE Can Lower Your Blood Pressure Naturally